# SDR N6WA2015053002

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 15,706 hours, 10,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT LAVATORY MASTER WARNING IN FLIGHT.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM 26-11-01.
